# SDR SWAA2021062376693

- Difficulty date: May 24, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 70,552 hours, 41,684 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Rig
- Location: R2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR OUT OF RIG (HITTING ON BOTH FWD LATCH CRANKS) ; / FINALIZED R-2 DOOR ADJUSTMENT IN REF B737 AMM 52-41-00-820-801.;PERFORMED (R2) GALLEY SERVICE DOOR ADJUSTMENT CHECK UP TO AND INCLUDING STEP 2.M.(3)(C)(4) PG.12 IN REF B737 AMM 52-41-00-820-801;RE-INSTALLED LINING AT R-2 DOOR IN REF B737-7 AMM 52-41-31-400-802.;REMOVE AND REPLACED R-2 DOOR UPPER AND LOWER LATCH RECEIVERS IN REF B737-7 AMM 52-41-00-820-801 AND ACCOMPLISHED R-2 DOOR ADJUSTMENT IN REF B737 AMM 52-41-00-820-801.;REMOVED R-2 DOOR LINING IN REF B737-7 AMM 52-41-31-000-802.;REMOVED AND REPLACED R2 DOOR BOTH UPPER AND LOWER FWD LATCH RECEIVERS IN REF B737-7 AMM 52-41-00-820-801.;VERIFIED REMOVAL AND REPLACEMENT R2 DOOR BOTH UPPER AND LOWER FWD LATCH RECEIVERS IN REF B737-7 AMM 52-41-00-820-801.;VERIFIED STEP 4. PERFORMED (R2) GALLEY SERVICE DOOR ADJUSTMENT CHECK UP TO AND INCLUDING STEP 2.M.(3)(C)(4) PG.12 IN REF B737 AMM 52-41-00-820-801;OK TO RE-INSTALL LINER REMOVED ON STEP 1;VERIFIED STEP 6;VERIFIED STEPS 9 AND 10
